# SDR 97ZZZM315

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AT
- Make and model: Boeing 727227
- Aircraft serial: 22091
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND L1 EMERGENCY LIGHT INOP, OUTSIDE LIGHT.  REPLACED L1 EMERGENCY LIGHT SOCKET, OPS CHECKED GOOD. (M)
